American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D79) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Rainer Dietmann. Small zeros of homogeneous cubic congruences. Contemporary Mathematics 587 (2013) 59-68.
Book volume table of contents   
View Article: PDF

[2] Todd Cochrane and Ali H. Hakami. Small zeros of quadratic forms mod $P^2$. Proc. Amer. Math. Soc. 140 (2012) 4041-4052.
Abstract, references, and article information   
View Article: PDF

[3] Willem Veys and W. A. Zúñiga-Galindo. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008) 2205-2227. MR 2366980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. J. Saia and W. A. Zuniga-Galindo. Local zeta function for curves, non-degeneracy conditions and Newton polygons. Trans. Amer. Math. Soc. 357 (2005) 59-88. MR 2098087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. A. Zúñiga-Galindo. Igusa's local zeta functions of semiquasihomogeneous polynomials. Trans. Amer. Math. Soc. 353 (2001) 3193-3207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anastasios Simalarides. Upper bounds for the prime divisors of Wendt's determinant. Math. Comp. 71 (2002) 415-427. MR 1863011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anwar Ayyad. The distribution of solutions of the congruence $x_1x_2x_3\dots x_n\equiv c (\mod p)$ . Proc. Amer. Math. Soc. 127 (1999) 943-950. MR 1641700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hiroshi Sekigawa and Kenji Koyama. Nonexistence conditions of a solution for the congruence $x_1^k +\cdots + x_s^k \equiv N (\mod p^n)$. Math. Comp. 68 (1999) 1283-1297. MR 1627821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Todd Cochrane and Zhiyong Zheng. High order moments of character sums . Proc. Amer. Math. Soc. 126 (1998) 951-956. MR 1473660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roland Martin. On simple Igusa local zeta functions. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 108-111. MR 1369641.
Abstract, references, and article information   
View Article: PDF

[12] Wen Fong Ke and Hubert Kiechle. On the solutions of the equation $x\sp m+y\sp m-z\sp m=1$ in a finite field . Proc. Amer. Math. Soc. 123 (1995) 1331-1339. MR 1234628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tsuneo Ishikawa. On the number of zeros of diagonal forms . Math. Comp. 64 (1995) 841-854. MR 1284669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenichi Iyanaga. A recursive method to calculate the number of solutions of quadratic equations over finite fields . Math. Comp. 64 (1995) 1319-1331. MR 1297472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mao Hua Le. The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$ . Proc. Amer. Math. Soc. 117 (1993) 1-3. MR 1110547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Todd Cochrane. Small solutions of cubic congruences . Proc. Amer. Math. Soc. 106 (1989) 333-334. MR 964454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ralph Hull. The numbers of solutions of congruences involving only $k$th powers . Trans. Amer. Math. Soc. 34 (1932) 908-937. MR 1501668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1